MAUDE Adverse Event Report: STRYKER-ENDOSCOPY TIJUANA MX DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC

STRYKER-ENDOSCOPY TIJUANA MX DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT; TOURNIQUET, PNEUMATIC
Model Number 5921-034-235
Medical Device Problem Codes Leak/Splash (1354); Decrease in Pressure (1490)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during use in a procedure at the user facility.The tourniquet cuff would not hold air properly and the patient had more bleeding during the procedure and more cauterization was needed than usual during the procedure.
 
Additional Manufacturer Narrative
Updates made to fields: d3, d4, d7, g1, g3, g6, h2, h3, h6, h8, & h10, the device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, the elbow junctions and tubing to cuff adapters revealed no separation.The quick connect o-rings and overall integrity of the connectors appeared to be in-tact with no visual indication of damage.The tubing was clear with no visual kinks, bends, or distress.The entirety of the cuff appeared to be intact with no obvious signs of rips, tears, pilling, fraying, or lacerations.The returned complaint device passed functional testing.However, in light of information provided by field service representatives, the reported event was able to be replicated by closing the receiving connector end(s) and/or angling the quick connect and forcing the dislodging of the o-ring(s), thereby confirming the reported event.A review of the dhr could not be performed as the lot number was not reported.Therefore, the most likely root cause is improper connection to pump.The instructions for use (ifu) state: warnings: - it is important that the tourniquet cuff be applied at the proper location with adequate pressure for the appropriate amount of time.- avoid needles, towel clips, leg holders and other equipment that can puncture or otherwise damage the cuff.Directions for use: - before beginning the procedure, verify compatibility of all devices and accessories.- prior to surgery, select the proper sized tourniquet cuff by measuring the circumference of the patient's limb.This will avoid problems caused by a tourniquet cuff that is too small or too large.- secure the cuff fasteners to ensure that the cuff stays in place during the procedure.- if the package is damaged or if it was opened and the device was not used, return the device and packaging to stryker sustainability solutions.- inspect the device for overall condition and physical integrity.Do not use the device if any damage is noted.Return the device and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.The reported event will continue to be monitored through post-market surveillance.
 
Event or Problem Description

Brand Name
DISP. 34X4, 1BLA, 2PRT, QUICK CONNECT
Common Device Name
TOURNIQUET, PNEUMATIC
Manufacturer (Section D)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana MI 22643
Manufacturer (Section G)
STRYKER-ENDOSCOPY TIJUANA MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 00615
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key16755817
Report Number3015967359-2023-00749
Device Sequence Number19652509
Product Code KCY
UDI-Device Identifier00885825016197
UDI-Public00885825016197
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number5921-034-235
Device Catalogue Number5921034235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2023
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer07/24/2023
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown